# SDR RAIA0007006

- Difficulty date: July 15, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- Aircraft time: 13,108 hours, 11,380 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Seal
- Part number: S2L226
- Condition: Failed
- Location: Rt Wing Duct
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7202-STL- DURING TAXI RIGHT DUCT FAIL CAPTION ILLUMINATED.  MAINTENANCE REPLACED RIGHT DUCT BLEED SEALS.
